| Model Number |
WA50040A |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Poor Quality Image (1408); Dent in Material (2526); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a broken lens during reprocessing involving an olympus rigid video laparoscope.Additionally, during the initial evaluation of the device, a cracked objective lens, cracked light guide connector and cover glass, dents and scratches on the outer tube, and a cracked image were observed.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided once available.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.